Open Access
Translator Disclaimer
October, 1986 Regenerative Representation for One-Dimensional Gibbs States
S. P. Lalley
Ann. Probab. 14(4): 1262-1271 (October, 1986). DOI: 10.1214/aop/1176992367

Abstract

It is shown that one-dimensional Gibbs states may be represented as concatenations of infinite lists of iid "words." It follows that Gibbs states inherit many properties of recurrent Markov chains on denumerable state spaces.

Citation

Download Citation

S. P. Lalley. "Regenerative Representation for One-Dimensional Gibbs States." Ann. Probab. 14 (4) 1262 - 1271, October, 1986. https://doi.org/10.1214/aop/1176992367

Information

Published: October, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0612.60093
MathSciNet: MR866347
Digital Object Identifier: 10.1214/aop/1176992367

Subjects:
Primary: 60G10
Secondary: 60K35

Keywords: chain with complete connections , Gibbs state , regenerative representation

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 4 • October, 1986
Back to Top